08-14-2007, 08:24 AM
| || |
Join Date: Aug 2004
| | Re: PAINFUL Glute after injecting Stanozolol(Winstrol)
..Test flu is simply what it sounds like, the symptoms of influenza while on a cycle. I have had it once while running 750mgs a week of test
and 300mgs of tren
. It lasted for about two weeks, I continued to train although not very well.
I get what you are experiencing each and every time I run Winstrol
. The injection site feels very painful and often feels like you have a golf ball stuck inside your butt cheek. I have also had it where my arse cheek went totally solid and it looked like it was clenched all the time. I am starting a new cycle this week and will be running winny
with it. My only advice really is to do what I am going to do. Firstly, inject VERY slowly! Where winstrol is so 'thin', it tends to jet out the syringe and burns. If this happens, I know its gonna hurt after. It will probably take me a minute to inject the whole amp, maybe a bit less. Massage the area well to make sure the water/crystals are properly dispersed. If if gets bad, change injection sites or drink the stuff. This is normally the reason I avoid the stuff. I'm a bit more of a dab hand with a syringe, so reckon I can get it right this time!